# SDR ASOA201705163161

- Difficulty date: May 16, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 30,654 hours, 18,450 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing Cap
- Part number: SDI14524475003
- Condition: Corroded
- Location: Nose Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON NOSE LANDING GEAR L/H LOWER BEARING CAP.  LOWER BEARING CAP REPLACED AS PER 32-20-01.
